Anyone on Lamictal please help! I don't want to call the Drs. nurse, they will stop me from taking it, and it works so well. After one month starting 150mg Lamictal and 5mg Abilify together, I'm having serious painful pin pricks on my entire body as if I'm being bit by a flea. Along with tiny pin size bloody bumps on back, chest and upper arms. Is this the Lamictal Rash they speak of? Has anyone else experienced this painful pin prick sensation on their body, if so please comment. I would appreciate it so much! I also have severe headaches every day now. My Gp gave me Fioricet to ease the pain, but I have to drink strong coffee to tolerate it. All readers Please HELP!
I also take lamictal and took abilify, and know a few things about this mood stabilizer and antipsychotic, but one thing is for sure, you MUST inform your Dr. asap, what you are experiencing is not normal whatsoever.
I have never taken Lamictal but I have been on several antidepressants throughout the years & one thing I have learned is if you are noticing new &/or weird things going on with your body after starting a new medication that it is ultimately best to notify your doctor ASAP. Iam currently taking 20mg of Fluoxetine daily & started it about a month ago & so far it has been the only antidepressant that hasnt made me feel like Im just stuck in a rut & also I havent noticed any new problems or issues with this medication. You can also Google the problems you are having or even research antidepressants, there side effects, & also get stats(I guess you can say) on how well that certain medication works for others.
I know that everybody is different & will have different reactions with new medications but one thing is most important always notify your doctor about any new issues your having asap cuz you never know if its your body telling you this is an allergic reaction. Good luck to you. I hope you get everything taken care :-D
I can very much sympathize with your quandary. I am on 150 mg Lamictal and for the most part am very pleased with it. I would put up with alot of side effects in order to remain on it but if what you are having is the Lamictal rash as I understand it can be fatal. As others have said recommend you contact your pdoc ASAP. Despite the fact that Lamictal seems to work well to improve bipolar nothing is worth dying over or having it permanently affect your physical well being. If pdoc wants you off it I recommend you do it. If the rash disappears you will know it was the Lamictal. If not then it is probably not Lamictal. Note: I am only a layman and I only know what I have heard (pdoc)and read
I am on Lamictal too and get the daily headaches. I broke out in a rash, which is a side effect. They gave me steroids and steroid cream. The rash went away. I would ask your doctor as soon as possible, because you may need to come off of it.
Lamictal can cause Steven Johnson Syndrome. This sounds like it could be it. Call your dr immediately or go to the ER even if you don't really think it is. If it turns out to be Steven Johnson Syndrome it is very serious and can be deadly. Please let us know how you are doing!
Hello, I just did a Google search for Lamictal/Lamotrigine and pin pricks and your question popped up. I'm so glad it did because I too have these TERRIBLE pin pricks like you have. I thought I must be going crazy. They are happening only on my hands and ankles, but sometimes on my legs and thighs. I honestly thought my cats had gotten fleas and brought them in the house. Since reading your post, I think I'll reschedule my appt with my psychiatrist. She recently upped my dose to 75 mg which she said was "safe." But these pin pricks are painful! They seem to only come at nighttime. Maybe that's when the meds are wearing off? I don't know but I'm going to tell her about them. I'm glad I'm not the only one who's experiencing these pricks. I am not on Abilify. Lamotrigine is the only thing I'm taking at the moment (other than a Zyrtec and baby aspirin). Thanks for posting your question. It was very helpful.
It has been several years since you posted-I am hoping that you recieve this message! Seeing your post was an answer to prayer for my sister. She is suffering from debilitating pinpricks as a result of Lamictal. The doctors have tried EVERYTHING to help her. Will you please share what helped you?
Thank you so much
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.